# SDR DL72W020427

- Difficulty date: April 11, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 64,786 hours, 43,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 14223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BULLNOSE EMERGENCY LIGHT INOP.  FOUND BATTERY PACK BAD, REPLACED SAME.
